MathSciNet Relay Station
MathSciNet bibliographic data
MR1992469 26A33 (44A35 45D05)
Correction: "Geometric and physical interpretation of fractional integration and fractional differentiation'' [Fract. Calc. Appl. Anal. 5 (2002), no. 4, 367–386; MR1967839] by I. Podlubny. Fract. Calc. Appl. Anal. 6 (2003), no. 1, 109–110.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement